# SDR ASAA2015092913454

- Difficulty date: September 29, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 53,972 hours, 30,578 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 695141112
- Condition: Cracked
- Location: Bs 500e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 500E AT 26R HAS A CRACKED ATTACHED ANGLE.  ACFT GROUNDED. R & R ATTACH ANGLE IAW SRM 51-40-02-0G-0, PARA 4 AND 7D.
